# SDR ASAA2021102636406

- Difficulty date: October 26, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N272AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44112
- Aircraft time: 15,932 hours, 5,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT WILL NOT TURN ON. GROUNDED - YES. CONFIRMED FAULT; ALSO FOUND THE AFT FLT ATTENDANT'S EMERGENCY LIGHT BUTTON WAS PUSHED IN (ON). RESET BUTTON TO OFF AMD CHARGED THE BATTERY PACKS REF B737-900 AMM TASK 33-51-06-610-802. OPS CK'ED NORMAL REF AMM TASK 33-51-06-960-805. OKAY FOR SERVICE.
